Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 40, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 5, 2015, 3:13 AM EDT for McCreary County, Whitley County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2015, 3:13 AM EDT (07:13 UTC)
- Expired
- Jul 5, 2015, 6:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties McCreary County, KY, Whitley County, KY
The radar
The Jackson,KY radar (KJKL), 111 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 3:20 AM EDT | FLASH FLOOD | 1 S Barton, KY | U.S. ROUTE 25W NEAR I-75 WAS CLOSED DUE TO FLOODING FROM APPROXIMATELY 320 AM TO 530 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 374 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
971
WGUS53 KJKL 050713
FFWJKL
KYC147-235-051015-
/O.NEW.KJKL.FF.W.0040.150705T0713Z-150705T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
313 AM EDT SUN JUL 5 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN MCCREARY COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHWESTERN WHITLEY COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 615 AM EDT
* AT 311 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
CORBIN...GROVE...DEERING...RYE...YOUNGS CREEK...BARK CAMP...
BARTON...FABER...WALDEN...GREENWOOD...WOODBINE AND NORTH CORBIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3685 8450 3691 8451 3696 8437 3695 8437
3694 8430 3697 8426 3694 8424 3696 8422
3694 8416 3697 8415 3696 8414 3697 8412
3695 8409 3686 8406 3684 8404
$$
HAL2 follow-up statements
493
WGUS73 KJKL 050840
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
440 AM EDT SUN JUL 5 2015
KYC147-235-051015-
/O.CON.KJKL.FF.W.0040.000000T0000Z-150705T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCREARY KY-WHITLEY KY-
440 AM EDT SUN JUL 5 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM EDT FOR
NORTHEASTERN MCCREARY AND NORTHWESTERN WHITLEY COUNTIES...
AT 430 AM EDT...WEATHER RADAR INDICATED MORE THAN FOUR INCHES OF
RAIN HAD FALLEN IN TWO HOURS OVER PORTIONS OF NORTHWESTERN WHITLEY
COUNTY...AND MORE THAN TWO INCHES HAD FALLEN IN PORTIONS OF
NORTHEASTERN MCCREARY COUNTY. LIGHT TO MODERATE RAIN CONTINUED TO
FALL. RUNOFF FROM THE HEAVY RAIN IS LIKELY CAUSING FLASH FLOODING.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
CORBIN...GROVE...DEERING...RYE...YOUNGS CREEK...BARK
CAMP...BARTON... FABER...WALDEN...GREENWOOD...WOODBINE AND NORTH
CORBIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3685 8450 3691 8451 3696 8437 3695 8437
3694 8430 3697 8426 3694 8424 3696 8422
3694 8416 3697 8415 3696 8414 3697 8412
3695 8409 3686 8406 3684 8404
$$
HAL865
WGUS73 KJKL 051015
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
615 AM EDT SUN JUL 5 2015
KYC147-235-051022-
/O.EXP.KJKL.FF.W.0040.000000T0000Z-150705T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCREARY KY-WHITLEY KY-
615 AM EDT SUN JUL 5 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN MCCREARY AND NORTHWESTERN
WHITLEY COUNTIES WILL EXPIRE AT 615 AM EDT...
THE THUNDERSTORMS WHICH PRODUCED HEAVY RAINFALL HAVE ENDED...AND
ONLY LIGHT TO MODERATE RAIN REMAINS. HOWEVER...A FLASH FLOOD WATCH
REMAINS IN EFFECT...AND ADDITIONAL HEAVY RAINFALL IS STILL POSSIBLE.
LAT...LON 3685 8450 3691 8451 3696 8437 3695 8437
3694 8430 3697 8426 3694 8424 3696 8422
3694 8416 3697 8415 3696 8414 3697 8412
3695 8409 3686 8406 3684 8404
$$
HALWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 11:16 PM EDT, 3 hours 57 minutes earlier.
Area forecast discussion, Jul 4, 11:16 PM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 1116 PM EDT SAT JUL 4 2015 .UPDATE... ISSUED AT 1116 PM EDT SAT JUL 4 2015 SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO PERSIST ALONG AND SOUTH OF THE HAL ROGERS PARKWAY AND HIGHWAY 80 CORRIDORS. HAVE ACCOUNTED FOR BETTER COVERAGE WEST OF I-75 THAT IS ONGOING. THE MOSAIC RADAR REVEALS MORE SUSTAINED CONVECTION STILL PIVOTING ACROSS THE WESTERN HALF OF TENNESSEE AND THE LATEST HIGHER RESOLUTION SHORT TERM GUIDANCE CONTINUES TO ADVERTISE A DIMINISHING TREND TO THE CURRENT ACTIVITY ACROSS OUR AREA THROUGH AROUND MIDNIGHT...BEFORE BRINGING IN MORE WIDESPREAD ACTIVITY CLOSER TOWARDS DAWN. LOCALLY HEAVY RAINFALL REMAINS A CONCERN OVERNIGHT...PARTICULARLY IN AREAS THAT SEEN HEAVY RAINFALL OVER THE PAST SEVERAL DAYS...ALTHOUGH WILL FOREGO ANY ADDED HEADLINES FOR NOW AS THE MORE SUSTAINED HEAVIER CONVECTION LOOKS TO STAY MAINLY ACROSS TENNESSEE. UPDATES HAVE BEEN SENT. UPDATE ISSUED AT 838 PM EDT SAT JUL 4 2015 ISOLATED CONVECTION IS SHRINKING IN COVERAGE THROUGH EARLY THIS EVENING ACROSS OUR SOUTH...ALTHOUGH WITH VERY LITTLE MOVEMENT...SOME OF THE CELLS ARE PUTTING DOWN SOME HEAVY LOCALIZED RAINFALL. THERE IS STILL GOOD AGREEMENT THAT THESE WILL WIND DOWN OVER THE NEXT HOUR OR SO. A LULL IN THE ACTIVITY IS THEN EXPECTED UNTIL AFTER MIDNIGHT...WHEN FORCING BEGINS MOVING IN FROM THE SOUTHWEST OUT AHEAD OF AN APPROACHING SHORT WAVE TROUGH. HAVE TIMED THESE HIGHER POPS A BIT LATER THAN PREVIOUSLY...BASED ON A BLEND OF THE SHORT TERM MODEL GUIDANCE. UPDATES HAVE BEEN SENT. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 257 PM EDT SAT JUL 4 2015 MODELS ARE IN FAIRLY GOOD AGREEMENT OVER THE NEXT 36 HOURS. PRESENTLY...A STALLED FRONTAL BOUNDARY REMAINS DRAPED ACROSS SOUTHERN KENTUCKY THIS AFTERNOON...WITH ISOLATED TO SCATTERED SHOWERS CONTINUING TO DEVELOP ACROSS THE SOUTHERN THIRD OF THE FORECAST AREA. THESE SHOWERS WILL SLOWLY WIND DOWN AS INSTABILITY DROPS OFF THIS EVENING...PROVIDING A GOOD LULL FOR OUTDOOR FESTIVITIES THIS EVENING. HOWEVER...A SHORTWAVE TROUGH OVER ARKANSAS AND WESTERN TENNESSEE WILL SLOWLY ROTATE EAST-NORTHEAST TONIGHT AND SUNDAY. THIS WILL SPREAD CLOUDS AND PRECIPITATION BACK INTO THE AREA FROM LATE TONIGHT THROUGH SUNDAY. GIVEN THE CURRENT EXPECTED TRACK...THERE WILL BE DECENT GRADIENT IN POPS ACROSS THE AREA INTO THE DAY SUNDAY WITH THE HIGHEST RAIN CHANCES IN SOUTHEAST KENTUCKY...DROPPING OFF AS YOU HEAD NORTHWEST TOWARDS LEXINGTON. GIVEN THE GOOD LIFT AND MOISTURE IN PLACE...HAVE BUMPED POPS UP TO CATEGORICAL ACROSS SOUTH/SOUTHEAST KENTUCKY LATE TONIGHT THROUGH SUNDAY. OVERALL...LAPSE RATES AREN'T THAT GREAT...SO THUNDER MAY NOT OCCUR...BUT LEFT AN ISOLATED THUNDERSTORM IN THE FORECAST GIVEN THE TIME OF YEAR. PRECIPITATION AND CLOUD COVER WILL KEEP HIGHS DOWN ON SUNDAY. BY SUNDAY NIGHT...THIS WAVE SHOULD FINALLY MAKE ITS MOVE TO THE EAST/NORTHEAST...WITH RAIN CHANCES DECREASING OVERNIGHT. MAY KEEP CLOUDS AROUND THROUGH THE NIGHT...SO ANOTHER NIGHT OF LOWS IN THE 60S. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 335 PM EDT SAT JUL 4 2015 THE PERIOD IS EXPECTED TO BEGIN WITH A WEAK UPPER LEVEL LOW GRADUALLY SHIFTING NORTH AND EAST OF THE REGION AND MERGING WITH A TROUGH APPROACHING THE NORTHERN AND WESTERN GREAT LAKES REGION. A SFC BOUNDARY WILL ALSO APPROACH THE OHIO VALLEY BY MIDWEEK AS THE UPPER TROUGH MOVES THROUGH ONTARIO AND THE GREAT LAKES AND INTO QUEBEC AND THE NORTHEASTERN CONUS. HEIGHTS ARE PROJECTED TO RISE ACROSS THE SOUTHEAST DURING THE SECOND HALF OF THE WEEK WHICH WILL KEEP THE BOUNDARY OR ITS REMNANTS GENERALLY STALLED OUT OVER THE OH VALLEY REGION OR ONLY SLOWLY SAGGING SOUTH INTO EASTERN KY THROUGH THE END OF THE PERIOD. THIS PATTERN SHOULD RESULT IN UNSETTLED AND AT TIMES WET WEATHER ACROSS EASTERN KY. POPS WILL HAVE A GENERAL DIURNAL FLAVOR FOR MOST OF THE PERIOD...ALTHOUGH WITH THE FRONT STALLING OUT IN THE VICINITY...CONVECTION CANNOT BE RULED OUT AT ANY POINT. THE BEST CHANCE FOR RAIN APPEARS TO BE AT MIDWEEK WHEN THE FRONT IS EXPECTED TO START TO STALL NEAR THE OH RIVER. TEMPERATURES SHOULD ALSO REMAIN CLOSE TO...IF NOT SLIGHTLY BELOW NORMALS...FOR HIGHS AND NEAR NORMAL FOR LOWS. TEMPERATURES MAY WARM A BIT AT THE THE PERIOD...PENDING THE STRENGTH OF THE RIDGE ACROSS THE SOUTHEASTERN STATES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 838 PM EDT SAT JUL 4 2015 VFR CONDITIONS WILL LIKELY HOLD ACROSS THE AREA THROUGH THE FIRST PART OF THE OVERNIGHT...AS ISOLATED CONVECTION WINDS DOWN AND LOWER CLOUDS SCATTER OUT. CEILINGS WILL THEN LOWER FROM SOUTHWEST TO NORTHEAST BETWEEN 06 AND 12Z...OUT AHEAD OF AN APPROACHING UPPER LEVEL DISTURBANCE. MVFR/IFR CEILINGS WILL MOVE IN WITH RAIN SHOWERS AND PERHAPS A FEW THUNDERSTORMS...ESPECIALLY ALONG AND SOUTH OF A LINE FROM SME TO PBX. CONDITIONS WILL GRADUALLY IMPROVE LATE SUNDAY AFTERNOON. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...GEOGERIAN SHORT TERM...KAS LONG TERM...JP AVIATION...GEOGERIAN
Hazardous weather outlook, Jul 5, 2:40 AM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 240 AM EDT SUN JUL 5 2015 KYZ044-050>052-058>060-104-106>108-051100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ELLIOTT- MORGAN-JOHNSON-WOLFE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON 240 AM EDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES DURING THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KYZ068-069-079-080-083>086-111-114-116-051100- ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-LEE- OWSLEY-CLAY- INCLUDING THE CITIES OF...BRODHEAD...MOUNT VERNON...MCKEE... ANNVILLE...BURNSIDE...SOMERSET...LONDON...MONTICELLO...STEARNS... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... BEATTYVILLE...BOONEVILLE...MANCHESTER 240 AM EDT SUN JUL 5 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH EARLY SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE. ANY PERSISTENT THUNDERSTORMS OR HEAVY SHOWERS WILL BRING A LOCALIZED THREAT OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES DURING THE PERIOD. ANY PERSISTENT THUNDERSTORMS OR HEAVY SHOWERS ON SUNDAY AND EARLY SUNDAY EVENING WILL BRING A LOCALIZED THREAT OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCE OF FLOODING OR EXCESSIVE RAINFALL THROUGH SUNDAY EVENING. KYZ087-088-109-110-112-113-115-117>120-051100- BELL-HARLAN-MAGOFFIN-FLOYD-BREATHITT-KNOTT-PERRY-LESLIE-LETCHER- MARTIN-PIKE- INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...CUMBERLAND... HARLAN...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...JACKSON... HINDMAN...PIPPA PASSES...HAZARD...HYDEN...JENKINS...WHITESBURG... INEZ...COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 240 AM EDT SUN JUL 5 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE...MAINLY SOUTHWEST OF STATE HIGHWAY 15. ANY PERSISTENT THUNDERSTORMS OR HEAVY SHOWERS WILL BRING A LOCALIZED THREAT OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES DURING THE PERIOD. ANY PERSISTENT THUNDERSTORMS OR HEAVY SHOWERS ON SUNDAY AND SUNDAY NIGHT WILL BRING A LOCALIZED THREAT OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCE OF FLOODING OR EXCESSIVE RAINFALL THROUGH SUNDAY NIGHT. HAL
In the hours before
Local storm report, Jul 5, 2:20 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
220 AM EDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM FLASH FLOOD 4 E BENT 37.12N 84.37W
07/05/2015 PULASKI KY 911 CALL CENTER
RESCUE CREW WAS EVACUATING RESIDENTS OF A HOME SURROUNDED
BY FLOOD WATER NEAR THE COMMUNITY OF ACORN.
&&
HALThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:09 PM EDT | Areal Flood Advisory | JKL | Leslie | 66 min |
| Jul 4, 8:18 PM EDT | Areal Flood Advisory | JKL | Laurel | 57 min |
| Jul 4, 8:24 PM EDT | Areal Flood Advisory | JKL | McCreary, Wayne | 66 min |
| Jul 4, 8:53 PM EDT | Areal Flood Advisory | JKL | Clay, Laurel | 52 min |
| Jul 4, 9:44 PM EDT | Areal Flood Advisory | JKL | Clay, Knox, Laurel | 61 min |
| Jul 4, 10:05 PM EDT | Flash Flood Warning | JKL | Laurel | 115 min |
| Jul 4, 10:15 PM EDT | Flash Flood Warning | JKL | Clay | 2 hr |
| Jul 5, 12:06 AM EDT | Flash Flood Warning | JKL | Pulaski | 3 hr |
| Jul 5, 12:17 AM EDT | Areal Flood Warning | JKL | Clay | 3 hr |
| Jul 5, 12:56 AM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 26 more | 27 hr |
| Jul 5, 1:18 AM EDT | Areal Flood Advisory | JKL | McCreary, Wayne | 3 hr |
| Jul 5, 2:52 AM EDT | Areal Flood Advisory | JKL | Laurel, McCreary, Pulaski, Whitley | 3 hr |
| Jul 5, 5:31 AM EDT | Areal Flood Advisory | JKL | Laurel, Rockcastle | 3 hr |
| Jul 5, 8:22 AM EDT | Areal Flood Advisory | JKL | Estill, Menifee, Montgomery, Morgan, Powell, Wolfe | 3 hr |
| Jul 5, 8:45 AM EDT | Flash Flood Warning | JKL | Menifee, Montgomery, Powell | 3 hr |
| Jul 5, 2:14 PM EDT | Areal Flood Advisory | JKL | Knott, Letcher, Perry | 3 hr |
| Jul 5, 3:16 PM EDT | Areal Flood Advisory | JKL | Floyd, Pike | 119 min |
| Jul 5, 3:55 PM EDT | Areal Flood Advisory | JKL | Menifee, Powell | 2 hr |
| Jul 5, 3:58 PM EDT | Areal Flood Advisory | JKL | Pulaski | 3 hr |
| Jul 5, 4:11 PM EDT | Areal Flood Advisory | JKL | Magoffin | 3 hr |
| Jul 5, 6:08 PM EDT | Areal Flood Advisory | JKL | Pulaski | 112 min |
| Jul 5, 6:17 PM EDT | Areal Flood Advisory | JKL | McCreary, Wayne | 118 min |
| Jul 5, 6:43 PM EDT | Areal Flood Advisory | JKL | Bell, Harlan | 2 hr |
| Jul 5, 7:18 PM EDT | Areal Flood Advisory | JKL | Letcher | 117 min |
| Jul 5, 7:36 PM EDT | Areal Flood Advisory | JKL | Martin | 114 min |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.